# SDR AALA202410213161

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 51,085 hours, 19,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE ARMING LEVER FELL OFF DOOR 3L. MAINTENANCE RE-INSTALLED THE ARMING HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
